Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sverd

All my bones are cracking

I stepped sideways on my foot today and heard a huge crunch. Scared the hell out of me.

Share this post


Link to post
Share on other sites

I had the same thing going on. It stopped about a month after the course. Sometimes it sounded neat, but yea...it could definitely be scary, too!

Share this post


Link to post
Share on other sites

Creptitis. Look it up on the internet. It could be nothing or pre-stage arthritis from Accutane, it's a VERY common thing. Roughening of the cartilage is never a good idea.

I used to cringe 2 years ago at my girlfriends joints when they clicked and popped every now and then. Mine now do this all the time, every single joint, accompanied by severe constant pain.

Once again people will say this is probably nothing......yeah of course Accutane 'hasn't' caused this change! Right.

Share this post


Link to post
Share on other sites

Ok it just got scarier yesterday. My chest cracked, and its happened a few times since then

Share this post


Link to post
Share on other sites

How long have you been on accutane for? My joints, every one, no lie, crack and pop with pretty much every movement.

First it's the noise and creptitis, then the pain that follows intermittantly, then constantly. Iwould seriously talk to your derm about stopping or dramatically lowering your dose. Are you taking a fish oil supplement, glucosomine, chondrotin, hyalournic acid?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×